# SDR 03FDEA00655

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 39,091 hours, 24,381 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132120
- Part serial: 4511
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INDICATOR DISPLAYS A FAIL MESSAGE IN WX, MAP & TEST MODES.  REMOVED AND REPLACED RADAR TRANSCEIVER PART 622-1532-101, S/N 4416 (ON) PART 622-5132-120, S/N 4511(OFF), OP'S CHECK GOOD IAW M/M 34-41-041-4.
